{"product_id":"calpol-sixplus-fastmelts-paracetamol-12-x-250-mg-tablets-strawberry-flavour-calpol-melts-with-paracetamol-for-soothing-and-effective-fever-and-pain-relief-suitable-for-kids-from-6-years","title":"Calpol SixPlus Fastmelts Paracetamol (12 x 250 mg Tablets), Strawberry Flavour Calpol Melts with Paracetamol for Soothing and Effective Fever and Pain Relief, Suitable for Kids from 6 Years","description":"\u003cdiv\u003e\u003cdiv id=\"productDescription\" class=\"a-section a-spacing-small\"\u003e\n \u003ch3\u003e\u003cspan\u003eProduct Description\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003c\/p\u003e\n \u003cp\u003e\u003cspan class=\"a-text-bold\"\u003eCalpol SixPlus Fastmelts Paracetamol (12 x 250 mg Tablets) - For On-the-Go Pain and Fever Relief\u003c\/span\u003e\u003c\/p\u003e\n \u003cp\u003e\u003cspan\u003eAs children get older, their needs can change in all sorts of ways. That’s why we have created Calpol SixPlus Fastmelts. The strawberry-flavoured Calpol tablets dissolve quickly on the tongue with no need to take water and are specially formulated for children aged 6 and over. The paracetamol in Calpol Fastmelts is used to relieve mild to moderate pain and bring down fever (high temperature) in many conditions, including cold and flu, headache, toothache, earache, and post-immunisation fever. It can also help with sore throat relief and other aches and pains. The Calpol SixPlus tablets with paracetamol start to work on fever in just 15 minutes without being harsh on children's delicate tummies, providing gentle pain and fever relief.\u003c\/span\u003e\u003c\/p\u003e\n \u003cp\u003e\u003cspan\u003eFor usage instructions, see the product leaflet.\u003c\/span\u003e\u003c\/p\u003e\n \u003cp\u003e\u003cspan class=\"a-text-bold\"\u003eProduct Benefits at A Glance\u003c\/span\u003e\u003c\/p\u003e\n \u003cul class=\"a-unordered-list a-vertical\"\u003e\n  \u003cli\u003e\u003cspan class=\"a-list-item\"\u003e\u003cspan\u003eCalpol Fastmelts with Paracetamol\u003c\/span\u003e\u003c\/span\u003e\u003c\/li\u003e\n  \u003cli\u003e\u003cspan class=\"a-list-item\"\u003e\u003cspan\u003eDissolve tablets in the mouth\u003c\/span\u003e\u003c\/span\u003e\u003c\/li\u003e\n  \u003cli\u003e\u003cspan class=\"a-list-item\"\u003e\u003cspan\u003eFor pain and fever relief\u003c\/span\u003e\u003c\/span\u003e\u003c\/li\u003e\n  \u003cli\u003e\u003cspan class=\"a-list-item\"\u003e\u003cspan\u003eFor kids aged 6 and over\u003c\/span\u003e\u003c\/span\u003e\u003c\/li\u003e\n  \u003cli\u003e\u003cspan class=\"a-list-item\"\u003e\u003cspan\u003eStarts to reduce fever in 15 min\u003c\/span\u003e\u003c\/span\u003e\u003c\/li\u003e\n  \u003cli\u003e\u003cspan class=\"a-list-item\"\u003e\u003cspan\u003eTough on pain, gentle on tummies\u003c\/span\u003e\u003c\/span\u003e\u003c\/li\u003e\n  \u003cli\u003e\u003cspan class=\"a-list-item\"\u003e\u003cspan\u003e12 x 250 mg Tablets\u003c\/span\u003e\u003c\/span\u003e\u003c\/li\u003e\n \u003c\/ul\u003e\n \u003cp\u003e\u003c\/p\u003e\n \u003ch3\u003e\u003cspan\u003eIngredients\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eParacetamol 250 mg per tablet. Also contains: Mannitol E421, Crospovidone, Aspartame E951 ,Strawberry flavouring E. 9620941 containing benzyl alcohol and glucose, Magnesium stearate, Basic butylated methacrylate copolymer, Polyacrylate dispersion 30 Percent and Colloidal Anhydrous Silica.\u003c\/span\u003e\u003c\/p\u003e\n \u003cdiv data-a-expander-name=\"toggle_description\" class=\"a-row a-expander-container a-expander-extend-container\"\u003e\n  \u003cscript\u003e\n              P.when('A').execute(function(A) {\n                  A.on('a:expander:toggle_description:toggle:collapse', function(data) {\n                    window.scroll(0, data.expander.$expander[0].offsetTop-100);\n                  });\n                });\n            \u003c\/script\u003e\n  \u003cdiv data-expanded=\"false\" class=\"a-expander-content a-expander-extend-content\"\u003e\n   \u003ch3\u003e\u003cspan\u003eDirections\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eFor oral use only. To remove tablet use a fingernail to break the foil along the dotted line before pressing the tablet out. Tablets can be sucked gently until they melt on the tongue. There is no need to take water as they melt into a pleasant tasting paste which is easily swallowed. Alternatively, the tablets can be dissolved in a teaspoon of water or milk if preferred. Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor. Do not give anything else containing paracetamol while giving this medicine. Child's Age: 6-9 years, How much up to 4 times a day: 1 tablet. Child's Age: 9-12 years, How much up to 4 times a day: 2 tablets. Child's Age: 12-16 years, How much up to 4 times a day: 2-3 tablets. Adults and children over 16 years, How much up to 4 times a day: 2-4 tablets. Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.\u003c\/span\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eManufacturer Contact Information\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eGB: Kenvue 1 Station Hill Square Station Hill Reading RG1 1LN Questions? www.kenvuecontact.com\u003c\/span\u003e\u003c\/p\u003e\n  \u003c\/div\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv id=\"feature-bullets\" class=\"a-section a-spacing-medium a-spacing-top-small\"\u003e\n \u003cul class=\"a-unordered-list a-vertical a-spacing-mini\"\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Pain and fever relief: Formulated with paracetamol, Calpol Fastmelts provide effective, soothing relief from pain and fever after just one dose, specially formulated for children aged 6 and over \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e No need for water: Specially developed to provide on-the-go pain relief for kids from 6 years, the dissolvable Calpol tablets melt quickly on the tongue with no need to take water \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e For many types of pain: The paracetamol in the Calpol SixPlus Fastmelts helps relieve kids' fever and moderate pain from cold and flu, headache, toothache, earache, sore throat, and other pains \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Gentle on tummies: The Calpol SixPlus Fastmelts with paracetamol start to work on fever in just 15 minutes without being harsh on children's delicate tummies, providing gentle pain and fever relief \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Product details: Calpol SixPlus Fastmelts Paracetamol (12 x 250 mg Tablets), strawberry-flavoured Calpol fast melts with paracetamol for on-the-go fever and pain relief, for children aged 6 and over \u003c\/span\u003e\u003c\/li\u003e\n \u003c\/ul\u003e\n \u003cdiv data-csa-c-content-id=\"voyager-product-details-jumplink\" data-csa-c-slot-id=\"voyager-product-details-jumplink\" data-csa-c-type=\"link\" class=\"a-section aok-hidden\"\u003e\n  \u003cspan class=\"caretnext\"\u003e›\u003c\/span\u003e \u003ca id=\"seeMoreDetailsLink\" class=\"a-link-normal\" href=\"#productDetails\"\u003e See more product details \u003c\/a\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv class=\"a-section a-spacing-small a-spacing-top-small\"\u003e\n \u003ctable class=\"a-normal a-spacing-micro\" role=\"list\"\u003e\n  \u003ctbody\u003e\n   \u003ctr class=\"a-spacing-small po-brand\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eBrand\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eCalpol\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_weight\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem weight\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e20 Grams\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_dimensions\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem dimensions L x W x H\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e21 x 98 x 71 millimetres\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-product_benefit\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eProduct benefits\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003ePain Relief\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-specific_uses_for_product\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eSpecific uses for product\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eFever\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-active_ingredients\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eActive ingredients\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eparacetamol\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-number_of_items\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eNumber of items\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e1\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_form\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem form\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eSheet\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-age_range_description\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eAge range (description)\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eAll\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-target_use_body_part\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eUse for\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eWhole Body\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n  \u003c\/tbody\u003e\n \u003c\/table\u003e\n\u003c\/div\u003e\u003c\/div\u003e","brand":"R \u0026 E Tinkerbells Little Boutique ","offers":[{"title":"12 Count (Pack of 1) \/ Colour-Free","offer_id":57318939918714,"sku":null,"price":7.98,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0642\/4988\/9014\/files\/81iuI06ef_L._AC_SL1500.jpg?v=1790621661","url":"https:\/\/retinkerbellslittleboutique.myshopify.com\/products\/calpol-sixplus-fastmelts-paracetamol-12-x-250-mg-tablets-strawberry-flavour-calpol-melts-with-paracetamol-for-soothing-and-effective-fever-and-pain-relief-suitable-for-kids-from-6-years","provider":"R \u0026 E Tinkerbells Little Boutique ","version":"1.0","type":"link"}